Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My dog has been on Arthro-IonX for about 10 days now, and she has diarrhea every day now. Could it be your product thats doing it? Has any other dog had it from this? And if so, what can I do, it the Arthro-IonX seems to be helping her, but if it's going to give her diarrhea I don't know if I should continue with it. Please e-mail me back this is very important!!! Thank You very much.

Smartliving Guest asked this
February 6, 2015 at 4:26 PM

A:

Coaches
1

Dear Marcy,

Her body needs some time to adapt. If you give too much too quickly the stool can soften. I would stop the product until the stool firms up and then at that time resume but give one drop on the breakfast and supper food. The next day give 2 drops and 2 drops. The next day 3 and 3 etc. until you reach a half dose twice daily or until the stool softens. If it softens go back to the former dose. How much have you been giving and how much does your dog weigh? What breed is she?

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 7, 2015 at 9:01 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

CanineDiarrheaDogHealth

Short URL: https://www.smartlivingnetwork.com/q4639

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback